Can Tetralysal cause Tinnitus?
I started taking Tetralysal pills once a day a month ago and have recently developed tinnitus symptoms. I'm not sure if these will go away eventually but I am seeing my doctor soon. Wikipedia says that Tetracycline antibiotics can cause tinnitus but on the leaflet supplied with the medication it did not list tinnitus as a possible side effect.
Can Tetralysal cause tinnitus?
Yes it can. The side effect is not included on the patient leaflet but is listed as a possible side effect in the PDR (Physician's Desk Reference).
Tinnitus is the hearing of sound when no external sound is present. While often described as a ringing, it may also sound like a clicking, hiss or roaring. Rarely, unclear voices or music are heard. The sound may be soft or loud, low pitched or high pitched and appear to be coming from one ear or both. Most of the time, it comes on gradually. In some people, the sound causes depression, anxiety or interferes with concentration.
Tinnitus is not a disease but a symptom that can result from a number of underlying causes. One of the most common causes is noise-induced hearing loss. Other causes include: ear infections, disease of the heart or blood vessels, Ménière's disease, brain tumors, emotional stress, exposure to certain medications, a previous head injury, and earwax. It is more common in those with depression. source wikipedia
Searches related to how to cure tinnitus :
Why Your Ears Keep Ringing (And What You Can Do About It),
Natural Cures for Ringing i…